Carbamazepine induced toxic epidermal necrolysis in a patien
Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...
Toxic epidermal necrolysis (TEN), also known as Lyell's syndrome, is a widespread life-threatening mucocutaneous disease where there is extensive detachment of the skin and mucous membrane. Many factors are involved in the
aetiology of TEN, the most common being the adverse drug reactions. Here we report a case of TEN in a 12 year old female child who presented with fever and blisters all over her body after taking carbamazepine for uncontrolled generalised tonic-clonic seizure. This case has been reported to highlight the importance of using carbamazepine cautiously as this case shows the “probable” association between carbamazepine and TEN, which is a life threatening condition....

http://www.ijbcp.com/index.php/ijbcp/article/view/295/275
Dr. M●●●t Z●●a and 2 other likes this1 share
Like
Comment
Share